# SDR ASOA2019042375061

- Difficulty date: April 17, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N14542
- Make and model: Emb EMB-145LR
- Aircraft serial: 145547
- Aircraft time: 41,106 hours, 32,451 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 9905021
- Condition: Odor
- Location: Nr 1
- Part time: 14 hours, 16 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A BURNING SMELL NOTICED, PACK 1 OVHT AND DESELECTED PACK SMELL DISSAPATED.MX REMOVED AND REPLACED #1 PACK SYSTEM AIR CYCLE MACHINE WITH OPERATIONAL CHECK GOOD. A/C WAS APPROVED FOR RETURN TO SERVICE
